# SDR 29GA2019062100002

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 39,533 hours, 43,994 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO CLOSE. LUBRICATED MAIN DOOR SEAL. OPERATED THE DOOR, OPS CHECK GOOD IAW SAAB M/M 52-10-00.
